Applied Mathematics and Mechanics

, Volume 2, Issue 2, pp 265–272

On the completeness of Hu Hai chang's solution

  • Wang Min-zhong

DOI: 10.1007/BF01876784

Cite this article as:
Min-zhong, W. Appl Math Mech (1981) 2: 265. doi:10.1007/BF01876784


In this paper, the completeness of Hu Hai-chang's solution is proved in the case of convex regions in z-direction under a supplementary condition. On the other hand, for those non-convex regions in z-direction, Hu Hai-chang's solution is proved to be incomplete.

Copyright information

© Techmodern Business Promotion Centre 1981

Authors and Affiliations

  • Wang Min-zhong
    • 1
  1. 1.Department of MechanicsBeijing UniversityBeijing